# SDR UPS00232836

- Difficulty date: May 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN BULGING AND CORROSION EMANATING FROM BELOW LAP SEAM 24  RIGHT, BS 294.5 TO 312.  LFEC INSPECTION FOUND CORROSION EXCEEDING 10 PERCENT SKIN THICKNESS BETWEEN BS 294.5 TO BS 306.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH BOEING 69-61590.  MATERIAL USED, 2024-T3, 0.090, 2024-T3, 0.071, 2024-7 3, 0.050, 2024-T3, 0.032 24 X 9.
